# SDR SIMA20140607002

- Difficulty date: June 7, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 25,751 hours, 21,904 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 7477
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF NOSE GEAR DOORS CLOSED THEN SHORTLY THEREAFTER OPENED AGAIN.  THEY STAYED OPEN & WE RETURNED.  R & R NLG DOOR SEQUENCE PROXIMITY SWITCH IAW AMM 32-63-03.  GEAR OPERATES NORMALLY AT THIS TIME.
